Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes abnormal body growth after taking HGH booster shots?

Hi, I was taking over the HGH boosters and my forehead, jaw ,nose , hands and feet grew. I stop right away when it first happen but its been three weeks and still happening ? they thought it might be Acromegaly, but the blood test did not support it.. unless the test was not correct..
Wed, 3 Oct 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

It is a acromegaly in which large ears, large feet, large hands, large nose, oily skin, protruding jaw, snoring, or vision disorder, etc. You already supplementing HGH from outside then what is your blood reports are suggesting? Post complete reports to conclude the condition.

Please get serum growth hormone or serum insulin like growth factor and MRI brain. Review with above reports with your endocrinologist he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu,
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Dr, I was watching Dr and he saying how HGH was Good for the Body. I guess I went to the wrong site at first and found PGH on a steroid site.(Bad new, So I left) PGH i did know what it was so I looked it up one of the side effects was a brain bleed . This product Genf20 is HGH and is on the market approved and selling on amazon, etc. Its not a steriod . Will this cause hard (as in a brain bleed) They claim it has no side effects cause it is all natural. Many people are taking it has great reviews and great results with no side effects. Your opinion please as an expert Thank you, B

doctor1 MD

I have been taking hgh injections for nearly 2 months and I get red itchy bumps after injection. Sometimes after I inject my previous injections sites become inflamed too. I receive my hgh directly from a physician so I know it s nothing off the internet and something impure. Is this something to worry about?

doctor1 MD

hi I have just found out my liver is larger then normal. I have been taking several different medications and wounding what has caused the problem? I have been taking hgh testosterone and deca as well as ghrp-2. does any of this stuff make your liver enlarge?